# SDR AALA20151008004

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037401
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OVER AISLE EXIT SIGN HOUSING FOUND BROKEN.  EXIT SIGN HOUSING REPLACED.  INSTALLATION TEST CARRIED OUT & RESULTED NORMAL IAW AMM 33-51-01.
